Alert archive / Ohio / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 164, NWS Cleveland, OH

August 24, 20234 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Aug 24, 2023, 11:03 PM EDT for 4 counties in Ohio. It was in force for 42 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 24, 2023, 11:03 PM EDT (03:03 UTC)
Expired
Aug 24, 2023, 11:45 PM EDT
In force
42 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Damage threat
Considerable
Hail
0.75 in
Wind
70.0 mph

Counties Erie County, OH, Huron County, OH, Sandusky County, OH, Seneca County, OH

The radar

The Cleveland radar (KCLE), 89 km from the middle of the area, began a volume at 03:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 24, 11:30 PM EDTTSTM WND DMG1 Se Sandusky, OHReport from mPING: 3-inch tree limbs broken; Power poles broken. Time adjusted via radar.
Aug 24, 11:30 PM EDTTSTM WND DMG1 Se Sandusky, OHReport from mPING: 3-inch tree limbs broken; Power poles broken. Time adjusted via radar.
Aug 24, 11:30 PM EDTTSTM WND DMG3 N Fremont, OHLarge tree blown down on to a house.
Aug 24, 11:30 PM EDTTSTM WND DMG3 N Fremont, OHLarge tree blown down on to a house.
Aug 24, 11:35 PM EDTTSTM WND DMGBellevue, OH*Delayed Report* Several large trees were blown down in Bellevue. Pictures from social media.
Aug 24, 11:35 PM EDTTSTM WND GST 483 W Clyde, OHAWOS station KS24 3 NNE Green Springs.
Aug 24, 11:35 PM EDTTSTM WND GST 483 W Clyde, OHAWOS station KS24 3 NNE Green Springs.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 24, 9:48 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 3.1 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2023-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3019 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2023-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3019 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
803 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
2.1
Supercell composite
10.0

Open this sounding in Storm Lab

The text

As transmitted.

313 
WUUS51 KCLE 250303
SVRCLE
OHC043-077-143-147-250345-
/O.NEW.KCLE.SV.W.0164.230825T0303Z-230825T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
1103 PM EDT Thu Aug 24 2023

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Western Huron County in north central Ohio...
  Seneca County in northwestern Ohio...
  Erie County in north central Ohio...
  Sandusky County in northwestern Ohio...

* Until 1145 PM EDT.

* At 1102 PM EDT, severe thunderstorms were located along a line
  extending from 12 miles north of Put-In-Bay to 7 miles west of
  Woodville, moving southeast at 60 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Sandusky, Tiffin, Norwalk, Fremont, Western Vermilion, Bellevue,
  Clyde, Willard, Gibsonburg, Green Springs, Northern Milan, Milan,
  Wakeman, Bloomville, Castalia, Ballville, Monroeville, Marblehead,
  Attica and Berlin Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4140 8342 4146 8309 4145 8304 4147 8304
      4146 8299 4150 8284 4149 8282 4153 8266
      4145 8256 4142 8249 4143 8235 4129 8235
      4100 8282 4099 8302 4125 8337 4126 8342
TIME...MOT...LOC 0302Z 310DEG 53KT 4183 8286 4146 8351 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Saunders
1 follow-up statement
013 
WWUS51 KCLE 250312
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1112 PM EDT Thu Aug 24 2023

OHC043-077-143-147-250345-
/O.CON.KCLE.SV.W.0164.000000T0000Z-230825T0345Z/
Huron OH-Seneca OH-Erie OH-Sandusky OH-
1112 PM EDT Thu Aug 24 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT
FOR WESTERN HURON...SENECA...ERIE AND SANDUSKY COUNTIES...

At 1112 PM EDT, severe thunderstorms were located along a line
extending from 7 miles northeast of Put-In-Bay to near Gibsonburg,
moving southeast at 60 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Sandusky, Tiffin, Norwalk, Fremont, Western Vermilion, Bellevue,
Clyde, Willard, Gibsonburg, Green Springs, Northern Milan, Milan,
Wakeman, Bloomville, Castalia, Ballville, Monroeville, Marblehead,
Attica and Berlin Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4140 8342 4146 8309 4145 8304 4147 8304
      4146 8299 4150 8284 4149 8282 4153 8266
      4145 8256 4142 8249 4143 8235 4129 8235
      4100 8282 4099 8302 4125 8337 4126 8342
TIME...MOT...LOC 0312Z 310DEG 53KT 4174 8272 4137 8337 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Saunders

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 10:00 PM EDT, 1 hour 3 minutes earlier.

Area forecast discussion, Aug 24, 10:00 PM EDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1000 PM EDT Thu Aug 24 2023

.SYNOPSIS...
A stalled boundary across Lake Erie will move south as a cold
front tonight into Friday morning. Weak high pressure will push
in for Friday before a secondary cold front moves east on
Saturday. High pressure becomes dominant by the end of the
weekend.

&&

.NEAR TERM /THROUGH FRIDAY NIGHT/...
9:50 pm update...
Severe thunderstorm watch #657 is in effect until 3 am EDT. We
are tracking the severe storms over the Detroit area and
southeast Michigan which will be racing southeastward over the
next several hours.

700 pm update...
Nothing really new to add to this evening forecast update. There
is a watch box out for southern Michigan this evening but
nothing for our CWA yet. We will be watching trends with the
severe convection developing over Michigan as it advances in our
direction. We have the ETA for the Toledo area and northwest
Ohio between 3z and 5z this evening. For the Cleveland and Erie
area, we have the ETA between 4z and 6z. For the MFD to CAK to
YNG area, we have the ETA between 5z and 7z approximately. These
ETAs may change a little bit but that is the rough estimate at
this time.

Previous discussion...
Much of the MCS from last night has decayed and conditions have
rebounded with ample clearing across much the CWA. Current dewpoints
linger in the upper 60s to low 70s, but as the moisture
advection increases across the area this afternoon, dewpoints
are expected to surge into the 70s. These conditions are
allowing for the atmosphere to rebound from last nights MCS,
with MLCAPE values expected to be between 2000-3000 J/kg. These
mesoscale conditions may allow for scattered showers and
thunderstorms to develop between now and early evening, but the
more organized threat is expected this evening into the first
half of the overnight hours as a weak shortwave pushes enhanced
mid-level energy across the area. Initial storm development will
likely be near 00Z with possible discrete cells ahead of a
developing east-west oriented line of convection. The line of
convection looks to be amplified across the lake, pushing south
where enhanced frontogenesis associated with the cold front and
mass convergence will maintain the system. With a strong LLJ at
850mb of 50-60 knots, the primary threat will be strong wind
gusts, possibly exceeding 70 mph, at the surface. In the
strongest storms, deep convection will allow for the increased
threat of hail, although not expected widespread large hail. As
the QLCS line pushes south, there will also be a lingering
tornado threat, especially along the leading edge. There remains
a lot of uncertainty with how this event will evolve this
evening, especially because hi-res models continue to not
resolve the ongoing conditions well. As a result of these
increasingly favorable environmental parameters, SPC has
increased the northern portion of the area to an Enhanced Risk
(3 out of 5). The environment will continue to be monitored on
a mesoscale level through the afternoon, but with multiple
severe threats possible, stay weather aware.

In addition to the severe threat, high PWATS over 2" and deep
warm cloud layers will again produce very efficient rainfall in
any storms that develop. With antecedent conditions already
very saturated, there is a heightened risk of additional
flooding across the area, especially along and west of I77. As a
result, the Flood Watch for the Ohio counties will continue
through Friday morning.

To address the ongoing Heat headlines... Morning convection and
lingering clouds from the MCS slowed the rate of warming, which
has allowed high temperatures as of 2PM to only climb into the
mid 80s for the highlighted areas. With the surge of moisture a
bit delayed as well, heat indices have only climbed into the low
to mid 90s. With additional heating expected in the next couple
hours, there remains a potential for heat indices to exceed 100
degrees so opted to maintain the headlines.

Once the cold front moves east late tonight, conditions will
gradually dry out and temperatures will be a bit cooler and
definitely less humid for Friday as a weak high builds in behind
the cold front. Highs on Friday will be in the low to mid 80s.
Increased clouds ahead of a secondary cold front Friday night
will keep low temperatures in the mid to upper 60s.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
Upper level trough will dig southward into the lower Great Lakes
region to begin the short term. At the surface, a cold front will
swing south through the area and provide a chance for increased
cloud cover and shower/thunderstorm coverage. High pressure will
then build south across the region, providing drier weather to end
the weekend.

High temperatures in the short term will be slightly below normal
for late August with highs in the upper 70s on Saturday and mid 70s
by Sunday behind the cold front. Overnight lows this weekend will
generally fall into the mid to upper 50s.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
The weather pattern turns more trough-y by the start of next week. A
deepening upper trough will eventually make its way over our region
by mid week. At the surface a cold front will swing east through the
area Tuesday into Wednesday and bring our next chances for showers
and thunderstorms. Temperatures turn cooler behind the cold front
toward the middle to end of next week as highs will hover around 70
degrees by Wednesday and Thursday.

&&

.AVIATION /00Z Friday THROUGH Tuesday/...
The main aviation concern for tonight will be the potential for
a round of strong to severe convection moving through the area
overnight. Most of this evening will be VFR outside of any
showers or convection. We have tried to time the convection from
west to east with 3 hour TEMPO groups first impacting NWOH
around 3z or 4z and pushing east of NEOH and NWPA after 7z or
8z. As the convection rolls through, brief IFR to LIFR
conditions will be likely. The strongest storms will have the
potential of producing localized wind gusts over 50 knots and
large hail as well severe turbulence and wind shear. After the
storms move out, MVFR ceilings are expected to move in for
Friday morning with a slow clearing to VFR towards the end of
the TAF period Friday afternoon/evening.

Winds will be south to southwest winds at 5-12 knots ahead of
the cold front tonight. Behind the front by early Friday morning,
winds will become northwesterly at 5-12 knots which will
persist through the end of the TAF period.

Outlook...Non-VFR possible in isolated to widely scattered showers
and thunderstorms Friday night into Saturday.

&&

.MARINE...
A stalled boundary over Lake Erie will have a low pressure
system move along it this evening, eventually moving a cold
front southeast across the area tonight into Friday morning.
Winds ahead of the cold front will remain from the southwest at
15-20 knots. With offshore flow, waves along the southern
lakeshore will remain 1-3 feet. Near 00Z tonight, a line of
strong storms along the cold front will begin to push south,
resulting in widespread lightning and locally increased winds.
As the cold front departs south, winds will become north-
northwesterly at 10-15 knots which will persist through
Saturday. With onshore flow, waves will again build to 1-3 feet,
especially across the central basin. Winds will begin to shift
to northeasterly at 10-15 knots as high pressure begins to
build into the area for the second half of the weekend into the
beginning of next week.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Flood Watch until 8 AM EDT Friday for OHZ003-006>014-017>023-
     027>033-036>038-047-089.
PA...None.
MARINE...None.

&&

SYNOPSIS...Campbell
NEAR TERM...Campbell/Griffin
SHORT TERM...Iverson
LONG TERM...Iverson
AVIATION...Griffin
MARINE...Campbell
Hazardous weather outlook, Aug 24, 9:53 PM EDT, 1 hour 10 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
953 PM EDT Thu Aug 24 2023

OHZ003-006>014-017>023-027>033-036>038-047-089-260200-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-
953 PM EDT Thu Aug 24 2023

...FLOOD WATCH IN EFFECT UNTIL 8 AM EDT FRIDAY...
...SEVERE THUNDERSTORM WATCH 657 IN EFFECT UNTIL 3 AM EDT FRIDAY...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Severe Thunderstorm Watch.

Showers and thunderstorms are possible this evening into tonight.
Some storms may produce damaging wind gusts, large hail, and locally
heavy rain.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

LEZ142>149-162>169-PAZ001>003-260200-
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva-
on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Northern Erie-Southern Erie-Crawford-
953 PM EDT Thu Aug 24 2023

...SEVERE THUNDERSTORM WATCH 657 IN EFFECT UNTIL 3 AM EDT FRIDAY...

This Hazardous Weather Outlook is for Lake Erie and northwest
Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Showers and thunderstorms are possible this evening into tonight.
Some storms may produce damaging wind gusts, large hail, and locally
heavy rain.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

LEZ061-260200-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-
953 PM EDT Thu Aug 24 2023

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Tonight.

Showers and thunderstorms are possible this evening into tonight.
Some storms may produce damaging wind gusts, large hail, and locally
heavy rain.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

In the hours before

Local storm report, Aug 24, 5:53 PM EDT, 5 hours 10 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
553 PM EDT Thu Aug 24 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0301 PM     Tstm Wnd Dmg     3 SSE Parma             41.35N 81.72W
08/24/2023                   Cuyahoga           OH   Fire Dept/Rescue

            North Royalton FD reported several tree
            blown down and power lines blown down
            between W Sprague Road and Bunker Road just
            east of State Road 94.

&&

Zeigler
Local storm report, Aug 24, 10:59 PM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1059 PM EDT Thu Aug 24 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1058 PM     Tstm Wnd Dmg     1 ESE Ottawa Hills      41.66N 83.62W
08/24/2023                   Lucas              OH   Law Enforcement

            Power lines blown down on Orchard Road.

&&

mg

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 10:11 PM EDTSpecial Marine WarningCLE2 hr
Aug 24, 10:30 PM EDTSevere Thunderstorm Warning Considerable damage threatCLELucas, Ottawa, Sandusky, Wood60 min
Aug 24, 10:43 PM EDTSpecial Marine WarningCLE2 hr
Aug 24, 11:07 PM EDTTornado WarningCLEErie, Ottawa, Sandusky38 min
Aug 24, 11:10 PM EDTSevere Thunderstorm WarningCLEGeauga, Lake50 min
Aug 24, 11:18 PM EDTTornado WarningCLEErie, Ottawa27 min
Aug 24, 11:34 PM EDTSevere Thunderstorm Warning Considerable damage threatCLECuyahoga, Erie, Lorain, Medina, Summit56 min
Aug 24, 11:41 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEAshland, Crawford, Huron, Richland, Wayne64 min
Aug 24, 11:47 PM EDTSevere Thunderstorm WarningCLEErie, Huron, Seneca28 min
Aug 24, 11:52 PM EDTSevere Thunderstorm WarningCLEAshtabula, Geauga, Lake53 min
Aug 24, 11:57 PM EDTTornado WarningCLEAshtabula, Cuyahoga, Geauga, Lake, Portage, Summit and 1 more33 min
Aug 25, 12:00 AM EDTAreal Flood AdvisoryCLEAshtabula, Cuyahoga, Geauga, Lake, Lorain2 hr
Aug 25, 12:11 AM EDTTornado WarningCLEAshtabula, Geauga, Lake34 min
Aug 25, 12:12 AM EDTTornado WarningCLEAshland, Lorain, Medina, Wayne33 min
Aug 25, 12:20 AM EDTSevere Thunderstorm Warning Considerable damage threatCLEHolmes, Mahoning, Medina, Portage, Stark, Summit and 1 more55 min
Aug 25, 12:26 AM EDTSevere Thunderstorm WarningCLEAshtabula, Geauga, Mahoning, Portage, Trumbull58 min
Aug 25, 12:36 AM EDTSevere Thunderstorm Warning Destructive damage threatCLEMahoning, Portage, Trumbull39 min
Aug 25, 12:45 AM EDTSpecial Weather StatementCLEHolmes, Knox, Morrow45 min
Aug 25, 12:49 AM EDTSpecial Weather StatementCLEWood41 min
Aug 25, 1:30 AM EDTSevere Thunderstorm WarningCLEHancock, Sandusky, Seneca, Wood45 min
Aug 25, 2:04 AM EDTSevere Thunderstorm WarningCLECrawford, Marion, Morrow, Richland, Seneca, Wyandot41 min
Aug 25, 2:22 AM EDTAreal Flood AdvisoryCLECrawford, Seneca, Wyandot3 hr
Aug 25, 2:41 AM EDTSevere Thunderstorm WarningCLEAshland, Crawford, Knox, Marion, Morrow, Richland and 1 more64 min
Aug 25, 3:01 AM EDTAreal Flood AdvisoryCLEKnox, Marion, Morrow, Richland3 hr
Aug 25, 5:31 AM EDTAreal Flood WarningCLECrawford10 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.